# SDR IPXA2015120496381

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 14,685 hours, 4,949 cycles
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Part number: 6227988003
- Part serial: 17V7VR
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CAPTAIN`S ADI SCREEN CRT, SYMBOL GENERATOR BLANKED WITH ODOR OF ELECTRICAL ARCING.  FLIGHT CONTROL, MMOC DIRECTED ATB.  R & R LT EADI, OPS CHECK OK.  IAW MM 34-22-03-401.
